Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Semigroups satisfying variable identities. II
HTML articles powered by AMS MathViewer

by Mohan S. Putcha and Julian Weissglass PDF
Trans. Amer. Math. Soc. 168 (1972), 113-119 Request permission

Abstract:

The concept of a semigroup satisfying an identity $xy = f(x,y)$ is generalized by considering identities in $n$-variables and letting the identity depend on the variables. The property of satisfying a “variable identity” is studied. Semigroups satisfying certain types of identities are characterized in terms of unions and semilattices of groups.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M05
  • Retrieve articles in all journals with MSC: 20M05
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 168 (1972), 113-119
  • MSC: Primary 20M05
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0297902-3
  • MathSciNet review: 0297902